Differential and Integral Equations
- Differential Integral Equations
- Volume 9, Number 1 (1996), 173-185.
On some spaces of functions with bounded derivatives between manifolds
Differential Integral Equations, Volume 9, Number 1 (1996), 173-185.
First available in Project Euclid: 7 May 2013
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 58D15: Manifolds of mappings [See also 46T10, 54C35]
Secondary: 46E15: Banach spaces of continuous, differentiable or analytic functions 46F99: None of the above, but in this section
Demengel, Françoise. On some spaces of functions with bounded derivatives between manifolds. Differential Integral Equations 9 (1996), no. 1, 173--185. https://projecteuclid.org/euclid.die/1367969994